Oklahoma, 2025

Hail and Damaging Winds in Oklahoma, May 17 to 18, 2025

May 17 to 18, 2025 · NWS TSA · 31 events in 14 counties and zones

Strong to severe thunderstorms developed across portions of eastern Oklahoma during the late evening of the 17th and early morning hours of the 18th, as strong atmospheric lift increased along and near a warm frontal boundary with the approach of an upper level disturbance. The strongest thunderstorms produced large hail to golf ball size and damaging wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$212,000
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Strong to severe thunderstorms developed across portions of eastern Oklahoma during the late evening of the 17th and early morning hours of the 18th, as strong atmospheric lift increased along and near a warm frontal boundary with the approach of an upper level disturbance. The strongest thunderstorms produced large hail to golf ball size and damaging wind gusts.

Another round of strong to severe thunderstorms developed across portions of eastern Oklahoma during the afternoon of the 18th. The strongest thunderstorms produced large hail slightly larger than golf ball size and damaging wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 17, 8:17 PM CST, 1 hour 25 minutes earlier. Its key messages:

  • Issued at 210 PM CDT Sat May 17 2025
  • A multi-day period of potential severe weather is in progress across eastern Oklahoma and northwest and west central Arkansas.
  • Highest confidence in high impact and widespread severe weather remains Monday into Monday night.
  • Cooler and drier weather for the middle of next week.
Area forecast discussion, May 17, 8:17 PM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
917 PM CDT Sat May 17 2025

...New SHORT TERM...

.KEY MESSAGES...
Issued at 210 PM CDT Sat May 17 2025

  - A multi-day period of potential severe weather is in progress
    across eastern Oklahoma and northwest and west central
    Arkansas.

  - Highest confidence in high impact and widespread severe
    weather remains Monday into Monday night.

  - Cooler and drier weather for the middle of next week.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 917 PM CDT Sat May 17 2025

Latest surface analysis indicates the warm front extends across
southeastern Oklahoma, with moist and very unstable air mass in place
along and south of the boundary. Strong to severe convection
continues across portions of southeastern Oklahoma where instability
and wind shear are currently best colocated. Latest mesoanalyses
indicate elevated instability exists northward into southern Kansas,
with most unstable CAPE exceeding 2000 j/kg. Additional convection
has developed across central and northwestern Oklahoma. Latest CAMs
indicate this activity will become more organized next few hours and
affect northeastern Oklahoma and northwestern Arkansas overnight.
This has been a fairly consistent signal in these models for several
hours. There will continue to be a risk of severe weather overnight
given the expected instability and wind shear over the area. Have
adjusted thunderstorm coverage upward overnight, especially
northeastern Oklahoma and northwestern Arkansas.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 210 PM CDT Sat May 17 2025

The severe weather threat will continue into the early part of the
upcoming work week, with potential for high impact weather both
Sunday and Monday. Much more pleasant conditions remain on deck by
the middle of the week.

Isolated to scattered thunderstorms may be ongoing Sunday at
sunrise, focused in areas north of I-40, with potential for
additional development in far northeast Oklahoma and northwest
Arkansas continuing through the morning. At least isolated severe
storm potential will exist Sunday morning given the high
instability likely to be in place. Development on Sunday afternoon
and evening will likely be tied to the warm front near the
Oklahoma/Kansas border and the dryline across western Oklahoma,
spurred on by a weak disturbance moving northeastward through the
region. The highest tornado threat locally should be in areas
northwest of I-44 near the triple point. Questions remain
regarding the amount of thunderstorm coverage late Sunday
afternoon and Sunday night with some capping evident on forecast
soundings.

Monday and into Monday night, confidence is highest in more
widespread development given the proximity of the upper level
system and upper level jet. Upper level diffluence across the
region will support potential for open warm sector development,
with additional development near the dryline in western Oklahoma.
All modes of severe weather should be expected, with the threats
continuing into early Tuesday morning. The cold front should begin
to catch up to the dryline Monday night and into Tuesday morning,
which should force any Tuesday severe weather threat into the
eastern portion of the forecast area and also earlier in the day.

Cooler and drier weather should arrive by Tuesday evening, with a
period of below normal temperatures looking likely. Low shower and
thunderstorm chances reenter the forecast late in the week in
association with disturbances in the northwest flow aloft.

&&

.AVIATION...
(00Z TAFS)
Issued at 557 PM CDT Sat May 17 2025

Showers and thunderstorms will approach KMLC the next two hours
with the potential for hail, lightning, heavy rain, strong winds,
some of these storms could be severe. These storms may move
towards KFSM the next few hours but will likely weaken as they do
so. Additional storms are expected to move through areas near and
north of I-40 in the late evening through the early overnight
hours. These storms will also be potentially severe. Then, for the
second half of the night scattered storms and rainfall will
continue in far northeast OK towards northwest AR. Yet another
round of thunderstorms, some of which may be severe, will occur
late Sunday afternoon.

Winds will generally be light at 5-15 kts with a few gusts to 20
kts out of the east or southeast through the period. However, much
stronger winds with erratic directions are expected near storms.
Ceilings will develop for eastern OK for a few hours late tonight
into Sunday morning, then probably rising just above 3 kft mid
morning. Local visibility reductions may occur in any
thunderstorms. Due to the repeated rounds of storms, each of which
affects the following, forecast confidence is lower than normal so
check back in for the latest updates.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  82  68  81 /  60  60  50  60
FSM   66  86  69  85 /  50  50  50  70
MLC   65  82  70  81 /  60  40  40  80
BVO   57  79  65  82 /  60  60  60  60
FYV   61  82  66  82 /  60  60  60  70
BYV   60  80  66  83 /  40  60  60  60
MKO   62  81  66  81 /  60  50  50  80
MIO   60  79  66  81 /  60  70  70  70
F10   62  81  68  80 /  60  50  40  70
HHW   67  82  68  81 /  60  30  30  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...69
LONG TERM....22
AVIATION...06
Hazardous weather outlook, May 17, 9:31 PM CST, 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1031 PM CDT Sat May 17 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1031 PM CDT Sat May 17 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeastern Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered strong to severe thunderstorms have developed this evening
over central and northwestern Oklahoma, and are expected to affect
portions of eastern Oklahoma and northwestern Arkansas overnight.
Moderately strong instability combined with strong deep layer wind
shear will support the potential for some of these storms to produce
large hail and damaging wind gusts overnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential.
MONDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...High Wind Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
The threat for severe weather increases on Sunday and increases
further on Monday. Unstable air is forecast to overspread the entire
area as a storm system approaches from the west. The degree of
forecast instability and the pattern of the winds aloft suggest the
potential for very large hail, damaging winds, and a few tornadoes on
both Sunday and Monday. On Sunday, the greater risk is expected to
be more confined to parts of northeast Oklahoma. The higher-end
potential on Monday is forecast to be over most of eastern Oklahoma
and northwest and west-central Arkansas. Severe thunderstorm chances
continue into early Tuesday as the system exits the area to the east
during the day.

Low thunderstorm chances, including a limited risk of severe weather,
are reintroduced late this week after a couple of days of fair
weather.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready for 3 days
in a row of severe weather operations, and be ready to respond to
impacts.

weather.gov/tulsa contains additional information.

69

In the hours before

Special weather statement, May 17, 6:41 PM CST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CDT Sat May 17 2025

OKZ070-071-074-180115-
Haskell OK-Muskogee OK-McIntosh OK-
741 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL HASKELL...EASTERN
MCINTOSH AND SOUTH CENTRAL MUSKOGEE COUNTIES THROUGH 815 PM CDT...

At 740 PM CDT, Doppler radar indicated a strong thunderstorm over
Raiford, moving southwest at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Porum...                          Stidham...
Checotah...                       Lake Eufaula State Park...
Vivian...                         Onapa...
Eufaula...                        Warner...

This includes Interstate 40 in Oklahoma between mile markers 261 and
276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3557 9537 3532 9521 3526 9545 3529 9545
      3530 9550 3528 9552 3527 9551 3525 9557
      3522 9560 3522 9561 3523 9562 3524 9560
      3525 9561 3525 9563 3523 9567 3521 9568
      3520 9571 3535 9580
TIME...MOT...LOC 0040Z 058DEG 27KT 3527 9576

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 17, 6:57 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
757 PM CDT Sat May 17 2025

OKZ073-180130-
Pittsburg OK-
757 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PITTSBURG COUNTY
THROUGH 830 PM CDT...

At 757 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms near Ashland, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kiowa...                          Blanco...
Pittsburg...                      Ashland...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3486 9609 3477 9556 3464 9559 3467 9588
      3468 9589 3468 9609
TIME...MOT...LOC 0057Z 288DEG 28KT 3475 9599

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, May 17, 7:03 PM CST, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
803 PM CDT Sat May 17 2025

OKZ049-053-180145-
Choctaw OK-Pushmataha OK-
803 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
CHOCTAW COUNTIES THROUGH 845 PM CDT...

At 802 PM CDT, Doppler radar indicated a developing complex of
strong thunderstorms from 4 miles west of Boswell to 15 miles south
of Hugo , moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ord...                            Rattan...
Fallon...                         Sobol...
Sawyer...                         Frogville...
Hugo Lake State Park...           Darwin...
Kellond...                        Unger...
Grant...                          Corinne...
Kent...                           Soper...
Boswell...                        Swink...
Goodland...                       Messer...
Apple...                          Speer...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3388 9554 3393 9556 3394 9560 3391 9564
      3390 9575 3387 9578 3392 9591 3395 9594
      3412 9594 3415 9598 3416 9578 3443 9578
      3414 9516 3394 9516 3396 9523 3389 9526
      3391 9527 3387 9529 3387 9539
TIME...MOT...LOC 0102Z 237DEG 34KT 3404 9592

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, May 17, 7:28 PM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
828 PM CDT Sat May 17 2025

OKZ073-180200-
Pittsburg OK-
828 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PITTSBURG COUNTY
THROUGH 900 PM CDT...

At 826 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Blanco, moving east at 25 mph. Other strong
thunderstorms were located along a line from 5 southwest of Ashland
to 10 miles souhteast of Blanco moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mcalester...                      Pittsburg...
Kiowa...                          Haywood...
Dow...                            Bache...
Hartshorne...                     Haileyville...
Mcalester Regional Airport...     Krebs...
Alderson...                       Blanco...
Ashland...                        Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3466 9588 3468 9589 3468 9609 3490 9609
      3496 9586 3500 9551 3463 9551
TIME...MOT...LOC 0126Z 279DEG 20KT 3481 9574

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, May 17, 7:45 PM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
845 PM CDT Sat May 17 2025

OKZ073-180200-
Pittsburg OK-
845 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT  THROUGH 900 PM CDT...

At 845 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Kiowa, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

This storm will remain over mainly rural areas of .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3461 9589 3464 9588 3466 9588 3465 9576
      3459 9578 3459 9588
TIME...MOT...LOC 0145Z 244DEG 23KT 3464 9583

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

The radar

The Tulsa radar (KINX), 95 km away, was scanning. The volume nearest the first event began at 03:42 UTC.

Open the radar archive at this moment

Event by event

24 hail, 7 thunderstorm wind. Local standard time, as filed.

Hail, Pawnee

When
May 17, 9:42 PM CST
Where
Pawnee County, 3 mi E of Maramec
Measured
1 in hail
Reported by
Public
Coordinates
36.250, -96.616

Hail, Pawnee

When
May 17, 9:56 PM CST
Where
Pawnee County, 1.11 mi SSW of Cleveland
Measured
1.5 in hail
Property damage
$15,000
Reported by
Storm Chaser
Coordinates
36.306, -96.479

Ping pong ball size hail damaged homes and vehicles.

Hail, Pawnee

When
May 17, 9:59 PM CST
Where
Pawnee County, 1.06 mi SSW of Cleveland
Measured
1.75 in hail
Property damage
$25,000
Reported by
Public
Coordinates
36.306, -96.476

Golf ball size hail damaged homes and vehicles.

Hail, Osage

When
May 17, 10:02 PM CST
Where
Osage County, 2 mi NE of Osage
Measured
1.75 in hail
Property damage
$15,000
Reported by
Public
Coordinates
36.321, -96.395

Golf ball size hail damaged homes and vehicles.

Hail, Washington

When
May 17, 11:24 PM CST
Where
Washington County, 3 mi NW of Copan
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
36.931, -95.968

Thunderstorm Wind, Okmulgee

When
May 18, 1:50 AM CST
Where
Okmulgee County, 3.66 mi SW of Okmulgee
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.592, -96.015

Strong thunderstorm wind blew down multiple trees on Sharp Road.

Thunderstorm Wind, Okmulgee

When
May 18, 1:55 AM CST
Where
Okmulgee County, 3.35 mi NW of Naddock
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
35.582, -95.915

The Oklahoma Mesonet station near Okmulgee measured 60 mph thunderstorm wind gusts.

Hail, Okmulgee

When
May 18, 2:03 AM CST
Where
Okmulgee County, 1.74 mi ENE of Grayson
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.507, -95.840

Hail, McIntosh

When
May 18, 2:07 AM CST
Where
McIntosh County, 2.23 mi SE of Hichita
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.500, -95.719

Hail, McIntosh

When
May 18, 2:22 AM CST
Where
McIntosh County, 2.82 mi N of Checotah
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.471, -95.523

Thunderstorm Wind, Muskogee

When
May 18, 2:39 AM CST
Where
Muskogee County, 1.17 mi WSW of Webbers Falls
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
35.515, -95.150

The Oklahoma Mesonet station near Webbers Falls measured 58 mph thunderstorm wind gusts.

Thunderstorm Wind, Sequoyah

When
May 18, 2:55 AM CST
Where
Sequoyah County, 4 mi NE of Vian
Measured
65 kt (75 mph) estimated gust
Reported by
Storm Chaser
Coordinates
35.541, -94.920

Strong thunderstorm wind blew down trees.

Thunderstorm Wind, Le Flore

When
May 18, 3:35 AM CST
Where
Le Flore County, 1 mi NE of Pocola
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
35.240, -94.468

Strong thunderstorm wind blew off shingles from a roof.

Hail, Adair

When
May 18, 10:58 AM CST
Where
Adair County, 1 mi NW of Bunch
Measured
0.88 in hail
Reported by
Public
Coordinates
35.690, -94.783

Hail, Cherokee

When
May 18, 11:00 AM CST
Where
Cherokee County, 0.43 mi E of Hulbert
Measured
0.75 in hail
Reported by
Public
Coordinates
35.931, -95.142

Hail, Adair

When
May 18, 11:15 AM CST
Where
Adair County, 1 mi SW of Stilwell
Measured
1 in hail
Reported by
Public
Coordinates
35.810, -94.643

Hail, Osage

When
May 18, 11:46 AM CST
Where
Osage County, 6 mi W of Skiatook
Measured
1.25 in hail
Property damage
$20,000
Reported by
Storm Chaser
Coordinates
36.370, -96.108

Half dollar size hail damaged homes and vehicles.

Hail, Osage

When
May 18, 11:47 AM CST
Where
Osage County, 3 mi W of Skiatook
Measured
1 in hail
Reported by
Public
Coordinates
36.370, -96.054

Hail, Tulsa

When
May 18, 11:54 AM CST
Where
Tulsa County, 4.77 mi NE of Skiatook
Measured
0.75 in hail
Reported by
Public
Coordinates
36.410, -95.930

Hail, Tulsa

When
May 18, 11:54 AM CST
Where
Tulsa County, 4 mi E of Skiatook
Measured
1 in hail
Reported by
Public
Coordinates
36.370, -95.928

Hail, Rogers

When
May 18, 12:12 PM CST to 12:14 PM CST
Where
Rogers County, 4 mi W of Verdigris
Measured
0.75 in hail
Reported by
Public
Coordinates
36.230, -95.752

Hail, Rogers

When
May 18, 12:36 PM CST
Where
Rogers County, 1.61 mi SSE of Tiawah
Measured
1.75 in hail
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
36.249, -95.557

Golf ball size hail damaged homes and vehicles.

Hail, Rogers

When
May 18, 12:41 PM CST
Where
Rogers County, 6.07 mi ENE of Tiawah
Measured
1.25 in hail
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.307, -95.471

Half dollar size hail damaged homes and vehicles.

Hail, Mayes

When
May 18, 12:43 PM CST
Where
Mayes County, 6 mi W of Pryor
Measured
1.75 in hail
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
36.300, -95.428

Golf ball size hail damaged homes and vehicles.

Hail, Mayes

When
May 18, 12:46 PM CST
Where
Mayes County, 3.48 mi W of Pryor
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.307, -95.382

Hail, Mayes

When
May 18, 1:00 PM CST
Where
Mayes County, 2 mi N of Pryor
Measured
1.75 in hail
Property damage
$30,000
Reported by
Public
Coordinates
36.329, -95.320

Golf ball size hail damaged homes and vehicles.

Hail, Mayes

When
May 18, 1:29 PM CST
Where
Mayes County, 2 mi SSE of Strang
Measured
2 in hail
Property damage
$25,000
Reported by
Public
Coordinates
36.393, -95.116

Hail larger than golf ball size damaged homes and vehicles.

Thunderstorm Wind, Delaware

When
May 18, 2:30 PM CST
Where
Delaware County, 1.11 mi NW of Kansas
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
36.210, -94.815

Strong thunderstorm wind blew down trees on Dayton Road.

Hail, Delaware

When
May 18, 2:35 PM CST
Where
Delaware County, 1.12 mi NW of Kansas
Measured
1 in hail
Reported by
Public
Coordinates
36.211, -94.815

Thunderstorm Wind, Delaware

When
May 18, 2:50 PM CST
Where
Delaware County, 5 mi W of West Siloam Spgs
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
36.170, -94.690

Strong thunderstorm wind blew down a few trees and snapped large tree limbs in Natural Falls State Park.

Hail, Delaware

When
May 18, 2:56 PM CST
Where
Delaware County, 1.41 mi ENE of West Siloam Spgs
Measured
0.75 in hail
Reported by
Public
Coordinates
36.176, -94.576

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyWarnings in Oklahoma, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1262456, 1262457, 1262458, 1262460, 1262459, 1262958, 1262950, 1262960, 1262959, 1262951, 1262953, 1262966, 1262965, 1262968, 1262967, 1262969, 1262973, 1262970, 1262971, 1262972, 1262974, 1262977, 1262976, 1262979, 1262978, 1262980, 1262981, 1262983, 1262984, 1263010, 1263011.